Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 4, NWS Riverton, WY

May 9, 2016Hot Springs County, Washakie County, Wyoming

NWS Riverton, WY issued this severe thunderstorm warning at May 9, 2016, 4:23 PM MDT for Hot Springs County, Washakie County, Wyoming. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2016, 4:23 PM MDT (22:23 UTC)
Expired
May 9, 2016, 5:00 PM MDT
In force
37 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
50.0 mph

Counties Hot Springs County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 101 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 10.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2016-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2016-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

038 
WUUS55 KRIW 092223
SVRRIW
WYC017-043-092300-
/O.NEW.KRIW.SV.W.0004.160509T2223Z-160509T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
423 PM MDT MON MAY 9 2016

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WASHAKIE COUNTY IN CENTRAL WYOMING...
  NORTH CENTRAL HOT SPRINGS COUNTY IN CENTRAL WYOMING...

* UNTIL 500 PM MDT

* AT 421 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES EAST OF
  GOOSEBERRY CREEK...WHICH IS 23 MILES SOUTHEAST OF MEETEETSE...
  MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHWESTERN WASHAKIE AND NORTH CENTRAL HOT SPRINGS COUNTIES...
  INCLUDING ALONG HIGHWAY 431.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4390 10857 4407 10860 4412 10810 4389 10815
TIME...MOT...LOC 2221Z 264DEG 21KT 4400 10846 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...<50MPH
 
$$

21
1 follow-up statement
185 
WWUS55 KRIW 092246
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
446 PM MDT MON MAY 9 2016

WYC017-092255-
/O.CAN.KRIW.SV.W.0004.000000T0000Z-160509T2300Z/
HOT SPRINGS-
446 PM MDT MON MAY 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HOT SPRINGS
COUNTY IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. 

LAT...LON 4389 10815 4391 10841 4393 10843 4399 10843
      4399 10849 4407 10849 4412 10810
TIME...MOT...LOC 2245Z 264DEG 21KT 4401 10826 

$$

WYC043-092300-
/O.CON.KRIW.SV.W.0004.000000T0000Z-160509T2300Z/
WASHAKIE-
446 PM MDT MON MAY 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR NORTHWESTERN WASHAKIE COUNTY...

AT 445 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF WINCHESTER...WHICH IS 15 MILES WEST OF WORLAND...MOVING EAST AT
25 MPH. THE SEVERE THUNDERSTORM WARNING FOR WASHAKIE COUNTY HAS BEEN
REPLACED BY A TORNADO WARNING WHICH IS IN EFFECT UNTIL 515 PM MDT.

HAZARD...PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE 
         TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
BADLANDS OVERLOOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4389 10815 4391 10841 4393 10843 4399 10843
      4399 10849 4407 10849 4412 10810
TIME...MOT...LOC 2245Z 264DEG 21KT 4401 10826 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...<50MPH
 
$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:06 PM MDT, 1 hour 17 minutes earlier.

Area forecast discussion, May 9, 3:06 PM MDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
306 PM MDT MON MAY 9 2016

.SHORT TERM...TONIGHT THROUGH TUESDAY

A STRONG PACIFIC TROUGH AND COLD FRONT OVER IDAHO AND WESTERN
MONTANA WILL SWEEP EAST ACROSS WESTERN AND CENTRAL WYOMING
TONIGHT.  SCATTERED SHOWERS AND A FEW THUNDERSTORMS WITH SMALL
HAIL AND STRONG WIND GUSTS WILL PASS THROUGH THE AREA
OVER NIGHT.  STRONG WEST WINDS WILL SPREAD ACROSS THE AREA
BECOMING QUITE STRONG OVER AND NEAR THE EAST SLOPES OF THE
MOUNTAINS IN PARK...FREMONT AND JOHNSON COUNTIES. ALSO THROUGH THE
WIND CORRIDOR FROM ROCK SPRINGS IN SWEETWATER COUNTY THROUGH
CASPER IN NATRONA COUNTY STRONG WEST TO SOUTHWEST WINDS ARE
EXPECTED. AS THE THROUGH AND COLD FRONT PASS...TEMPERATURES WILL
FALL WITH MOST MOUNTAIN AREAS FALLING INTO THE 200S WHICH WILL
SHUT OFF THE SNOW MELT. THE VALLEYS AND BASINS WILL BE MUCH COLDER
AS WELL WITH LOWS IN THE MID 30S TO LOWER 40S. AS THE PACIFIC
TROUGH MOVES EAST...STRONG NORTH WINDS ALOFT WILL SEND A CANADIAN
COLD FRONT RAPIDLY SOUTH INTO NORTHERN WYOMING LATE TONIGHT AND
EARLY TUESDAY MORNING. THE COLD FRONT WILL BRING INCREASED SHOWERS
TO THE NORTH WITH THE SNOW LEVEL STARTING OUT AROUND 8500 FEET
FALLING TO AROUND 7000 FEET DURING THE DAY. SNOWFALL OF 2 TO 5
INCHES WILL BE POSSIBLE IN YELLOWSTONE NATIONAL PARK...THE
ABSAROKA AND BIGHORN MOUNTAINS. COLD RAIN IS EXPECTED IN THE
BIGHORN BASIN AND JOHNSON COUNTY.  THE SHOWERS WILL SPREAD
SOUTH TO THE CONTINENTAL DIVIDE WITH SHOWERS INCREASING WIN THE
WIND RIVER BASIN AND NATRONA COUNTY. THE SHOWERS ARE EXPECTED TO
BE MORE SCATTERED BUT WITH UPSLOPE FLOW SHOULD BE MORE NUMEROUS
ALONG AND NEAR THE EAST SLOPES OF THE WIND RIVER MOUNTAINS AND THE
NORTH SLOPE OF CASPER MOUNTAIN.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY

SHOWERS WILL DECREASE THROUGH THE NIGHT WITH SOME CLEARING LATE.
TEMPERATURES ARE EXPECTED TO BE MUCH COOLER WITH MAINLY TEENS
TO LOWER 20S IN THE MOUNTAINS AND MID 30S TO MID 20S IN THE
LOWER ELEVATIONS. SOME SHOWERS WILL LINGER...MAINLY OVER THE
NORTHERN AND CENTRAL MOUNTAINS WEDNESDAY. BRISK NORTH NORTHWEST
WINDS WILL BE QUITE STRONG ESPECIALLY IN THE NORTH AND EAST.
A FEW SHOWERS WILL LINGER IN THE NORTHWEST FLOW OVER THE MOUNTAINS
THURSDAY BUT OVERALL DRYING WILL OCCUR AS HIGH PRESSURE BUILDS IN
FROM THE WEST WITH RAPID WARMING. BY LATE THURSDAY WEST SOUTHWEST
WINDS WILL INCREASE AIDING WARMING. THE RIDGE WILL CONTINUE FRIDAY
WITH SHOWERS VERY LIMITED TO THE NORTHERN AND CENTRAL MOUNTAINS.
SATURDAY AS ANOTHER PACIFIC TROUGH APPROACHES...SHOWERS WILL
INCREASE WITH SOME AFTERNOON AND EVENING THUNDERSTORMS IN THE
WEST AND NORTH GRADUALLY SPREADING SOUTH AND EAST THROUGH MONDAY.
TEMPERATURES WILL BE WARMING THROUGH SATURDAY THEN START COOLING
SUNDAY THROUGH MONDAY.

&&

.AVIATION.../00Z ISSUANCE/

WEST OF THE CONTINENTAL DIVIDE...KJAC/KRKS/KPNA/KBPI AIRPORTS

SHOWERS AND THUNDERSTORMS WILL BE PRESENT OVER THE AREA THROUGH
AROUND 03Z THIS EVENING...WITH THUNDERSTORMS THEN DROPPING OFF.
GENERAL SHOWER ACTIVITY COVERAGE WILL LOWER AS WELL OVER THE
SOUTHWEST PORTION OF THE STATE...WITH THE BEST LIKELIHOOD REMAINING
OVER THE WESTERN MOUNTAINS. MOUNTAIN SNOW ANTICIPATED AFTER
03Z...WITH SNOW LEVELS DECREASING THROUGH 12Z. WIDESPREAD SNOW
EXPECTED THROUGH 15Z. AFTER 15Z... TEMPERATURES WILL BEGIN TO WARM
CONVERTING ACTIVITY TO A RAIN AND SNOW MIX THROUGH 18Z. SHOWERS WILL
THEN BE PRESENT THROUGH THE REMAINDER OF THE FORECAST PERIOD.
THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE TERMINALS AFTER 18Z
TUESDAY. SHOWERS IMPACTING TERMINALS MAY RESULT IN PERIODS OF MVFR
CONDITIONS AND CEILINGS. MOUNTAIN SHOWERS WILL RESULT IN MOUNTAIN
OBSCURATIONS.

EAST OF THE CONTINENTAL DIVIDE...KCPR/KCOD/KRIW/KWRL/KLND AIRPORTS

SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EVENING.
PERIODS OF HEAVY RAIN MAY BE POSSIBLE UNDER STRONGER STORMS. GUSTY
AND ERRATIC WIND MAY ALSO BE PRESENT WITH STORMS THROUGH THE 03Z.
MOST TERMINALS WILL SEE THE OPPORTUNITY FOR ACTIVITY...WITH
ASSOCIATED MVFR CONDITIONS. OTHER THAN THE CENTRAL AND NORTHERN
MOUNTAINS...TEMPERATURES ARE EXPECTED TO STAY WARM ENOUGH TO KEEP
PREVAILING RAIN SHOWERS. MOUNTAIN SNOWS WILL BE POSSIBLE AFTER 03Z
THIS EVENING...WITH RELATED MOUNTAIN TOP OBSCURATION ALSO POSSIBLE.
SHOWERS WILL REMAIN PRESENT THROUGH THE TAF PERIOD...WITH ISOLATED
THUNDERSTORMS RETURNING TO KLND AFTER 18Z. THUNDERSTORMS MAY ALSO BE
POSSIBLE OVER KRIW AND KCPR...THOUGH CONFIDENCE IN THIS DEVELOPMENT
IS NOT STRONG.

&&

.FIRE WEATHER...

A STRONG PACIFIC TROUGH AND COLD FRONT WILL SWEEP THROUGH THE
NORTH THROUGH TONIGHT WITH SCATTERED AFTERNOON AND EVENING
THUNDERSTORMS WITH SMALL HAIL...LOCAL HEAVY RAIN AND STRONG
WIND GUSTS. RAINFALL OF .5 TO 1 INCH IS POSSIBLE BUT WOULD
BE LOCALIZED.  BEHIND THE PACIFIC TROUGH STRONG NORTHERLY FLOW
WILL DRIVE A MUCH COLDER CANADIAN COLD FRONT SOUTH THROUGH
TUESDAY.  MORE WIDESPREAD SHOWERS WILL OCCUR WITH SNOW LEVELS
STARTING OUT AROUND 8500 FEET LOWERING TO 7000 FEET BY EVENING.
THE PRECIPITATION IS EXPECTED TO BE HEAVIEST IN THE NORTH
AND SNOWFALL OF 2 TO 5 INCHES IS POSSIBLE TUESDAY AND TUESDAY
NIGHT IN THE BIGHORN MOUNTAINS WITH TEMPERATURES FALLING INTO
THE 20S...WITH LOWER TO MID TEENS IN THE MOUNTAINS BY EARLY
WEDNESDAY MORNING.  RELATIVE HUMIDITY WILL BE ELEVATED.
MIXING HEIGHTS WILL BE HIGH ENOUGH COMBINED WITH THE STRONGER
WIND FOR GOOD SMOKE DISPERSAL IN THE AFTERNOON.  THEN TUESDAY NIGHT
AND WEDNESDAY WILL HAVE LOW MIXING HEIGHTS AND POOR SMOKE
DISPERSAL.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...C.BAKER
LONG TERM...C.BAKER
AVIATION...BRANHAM
FIRE WEATHER...C.BAKER
Hazardous weather outlook, May 9, 3:07 AM MDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
307 AM MDT MON MAY 9 2016

WYZ001>020-022>030-101200-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
307 AM MDT MON MAY 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL
WYOMING.

...RIVER FLOOD WARNING FOR THE LITTLE WIND RIVER NEAR RIVERTON THROUGH
TUESDAY MORNING...

...AREAL FLOOD WARNING FOR MUCH OF CENTRAL AND SOUTHERN FREMONT
COUNTIES THROUGH 300 PM MDT THIS AFTERNOON...

.DAY ONE...THIS AFTERNOON AND TONIGHT

RAIN/SNOWMELT FLOODING CONTINUES FOR PORTIONS OF CENTRAL AND
SOUTHERN FREMONT COUNTY. MORE SHOWERS AND THUNDERSTORMS WILL
OCCUR ACROSS THE NORTHWEST AND NORTH TODAY. LIGHT TO OCCASIONALLY
MODERATE SNOW TO RETURN TO THE WESTERN...CENTRAL AND NORTHERN
MOUNTAINS AND VALLEYS TONIGHT...WITH SNOW LOWERING TO VALLEY
FLOORS BY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE RAIN AND SNOW SHOWERS WILL CONTINUE ACROSS THE WEST AND
NORTH TUESDAY AS A COLD FRONT WILL BRING MORE WIDESPREAD SHOWERS
TO THE NORTH WITH SNOW DOWN AS LOW AS 5500 FEET TUESDAY NIGHT.
THUNDERSTORMS AND SHOWERS ARE EXPECTED TO INCREASE ONCE AGAIN OVER
THE WEEKEND FROM WEST TO EAST ALONG WITH FALLING TEMPERATURES ONCE
SATURDAY NIGHT AND SUNDAY ALONG WITH SOME MOUNTAIN AND POTENTIAL
FOOTHILL SNOW. WARMER TEMPERATURES THOUGH FRIDAY AND SATURDAY
WILL INCREASE RUNOFF FROM SNOWMELT ACROSS WESTERN AND CENTRAL
WYOMING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING...HAIL...WIND GUSTS
OVER 45 MPH AS WELL AS ANY HEAVY SNOW ACCUMULATIONS.

In the hours before

Special weather statement, May 9, 3:46 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
346 PM MDT MON MAY 9 2016

WYZ004>007-100015-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
INCLUDING THE CITIES OF...THERMOPOLIS...WORLAND
346 PM MDT MON MAY 9 2016

THROUGH 6 PM...WIDELY SCATTERED SHOWERS AND A FEW THUNDERSTORMS
WILL CONTINUE TO DEVELOP...AND MOVE SLOWLY EAST AROUND 15 MPH
ACROSS THE EASTERN AND SOUTHERN PORTIONS OF THE BIGHORN BASIN.
THE MAIN HAZARDS WILL BE BRIEF HEAVY RAINFALL AND SMALL HAIL.

WYZ008>011-100015-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
INCLUDING THE CITIES OF...BUFFALO...KAYCEE
346 PM MDT MON MAY 9 2016

THROUGH 6 PM...WIDELY SCATTERED SHOWERS AND A FEW THUNDERSTORMS
WILL CONTINUE TO DEVELOP...AND MOVE SLOWLY EAST AROUND 15 MPH
ACROSS JOHNSON COUNTY. THE MAIN HAZARDS WILL BE BRIEF HEAVY
RAINFALL AND SMALL HAIL.

WYZ020-022-100015-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-
INCLUDING THE CITY OF...CASPER
346 PM MDT MON MAY 9 2016

THROUGH 6 PM...WIDELY SCATTERED SHOWERS AND A FEW THUNDERSTORMS
WILL CONTINUE TO DEVELOP...AND MOVE SLOWLY EAST AROUND 15 MPH
ACROSS NATRONA COUNTY. THE MAIN HAZARDS WILL BE BRIEF HEAVY
RAINFALL AND SMALL HAIL. THE HEAVY RAINFALL IN A SHORT AMOUNT OF
TIME...ON ALREADY SATURATED GROUNDS COULD CAUSE MINOR FLOODING IN
LOW LYING OR POOR DRAINAGE AREAS.

21
Special weather statement, May 9, 4:09 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
409 PM MDT MON MAY 9 2016

WYZ005-006-092300-
SOUTHWEST BIG HORN BASIN-SOUTHEAST BIG HORN BASIN-
409 PM MDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHAKIE AND NORTH
CENTRAL HOT SPRINGS COUNTIES UNTIL 500 PM MDT...

AT 408 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GOOSEBERRY CREEK...WHICH IS 18 MILES SOUTHEAST OF MEETEETSE...MOVING
EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
WASHAKIE AND NORTH CENTRAL HOT SPRINGS COUNTIES.

LAT...LON 4394 10808 4392 10865 4394 10867 4407 10868
      4408 10864 4408 10856 4411 10855 4417 10830
      4417 10815
TIME...MOT...LOC 2208Z 262DEG 20KT 4401 10855

21

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 6:03 PM MDTAreal Flood AdvisoryRIWLincoln, Sublette6 hr
May 8, 6:18 PM MDTSpecial Weather StatementRIWTeton57 min
May 8, 8:02 PM MDTSevere Thunderstorm WarningRIWTeton28 min
May 8, 8:16 PM MDTSevere Thunderstorm WarningRIWTeton18 min
May 8, 8:41 PM MDTFlash Flood WarningRIWLincoln, Teton3 hr
May 8, 9:00 PM MDTSpecial Weather StatementRIWLincoln45 min
May 9, 4:09 PM MDTSpecial Weather StatementRIWHot Springs51 min
May 9, 4:36 PM MDTTornado WarningRIWWashakie39 min
May 9, 5:10 PM MDTSpecial Weather StatementRIWHot Springs50 min
May 9, 5:16 PM MDTSpecial Weather StatementRIWWashakie29 min
May 9, 5:23 PM MDTSpecial Weather StatementRIWBig Horn52 min
May 9, 5:39 PM MDTSpecial Weather StatementRIWNatrona51 min
May 9, 5:56 PM MDTSpecial Weather StatementRIWHot Springs49 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.